# SDR SIMA20141018002

- Difficulty date: October 18, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 26,839 hours, 22,975 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Button
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ICE CONDITION,  ANTI-ICE INOPERATIVE MASTER WARNING ON FINAL APPROACH.  72.4 N1 ON BOTH ENGS.  R & R BLEED 1 PUSH BUTTON IAW MM 20-13-04.  OPERATIONS CHECKED ANTI-ICE TEST IAW MM 30-00-00.
